# SDR UALA2009020200354

- Difficulty date: February 1, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 36,366 hours, 13,961 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS TEST FAULTS 'BATTERY FWD L' CIDS MSG.  REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY PACK.
